Small update

I managed to move to our new house on Thursday and do quite a bit for the move—it was a pretty good day for me. By that evening, though, I came down with some sort of illness that is hanging around quite inconveniently. The nausea I mention in a subsequent post is out of control and I’m so weak I’ve been bedridden the last three days, four if you include today.

My doctor suspects toxicity of the remaining drugs and it makes sense as I get sicker after I take the remaining meds ( 55 mg Lamictal and 3 mg Klonopin) at night. I have been waking repeatedly sick as a dog and drinking a ton of ginger tea which helps me get back to sleep a bit before I wake and need more. I feel a bit better by late afternoon but as soon as I take my meds at around 6 pm I get grossly ill again within a few hours.

So I have not been able to unpack or enjoy my new home. I have an appt. with my doc tomorrow. I’m hoping for the best. That she will be able to direct me towards health again. We’ve made some changes in my nutritional regimen already and at some point I suppose I will be withdrawing again.

I wrote the three last posts all Thursday night before this all began. So basically I’m out of comission now and don’t know when I’ll be back. I’m premenstrual again, which always makes this shit worse. I feel angry that I’m so unable to do what I want. I haven’t even left my house in three days. And we moved to town so I could get out and about more easily.

I don’t expect this to last. Crap never lasts. But wanted to let you know it’s not all a piece of cake just yet and I may not be writing for a bit.

Thanks for all your support as of late.

16 thoughts on “Small update

  1. Gianna, I hope this experience with toxicity passes soon. You have such courage and commitment to the process, I know it will one day be better for. Peace, Annie

    Like

  2. thanks Doe!
    I am feeling better…I just made an appt to go get a haircut and that is a major step forward. I couldn’t even imagine leaving the house the last 4 days…

    I hope that after the haircut I’ll be able to go buy a bunch of crap we need for the house…but I’ll take it one errand at a time!

    Like

  3. I hope you’re feeling better soon…I’ll bet you’re feeling better already! It must be a world of difference having someone so knowledgeable help you through this…part of what makes it so hard is being so alone in it, and there being no “one size fits all” guidebook.

    I agree with Sara too…I’m really grateful you are documenting your journey. It’s helped me to feel less alone, and given me lots of knowledge and ideas too.

    Like

  4. thanks Sloopy,

    no Mark, there is no self-criticism, just reality…

    I haven’t been simply tired but very ill. Not able to walk and doubled over with nausea when I do get up…I’m taking care of myself….not being hard on myself…again…no criticism.

    Last night though I went to bed with 1/2 mg less of Klonopin and it seems I feel better today…

    supporting the toxicity theory…

    I’ve only been up a short while and so it’s sorta early to tell, but I feel a trip out of the house coming on!!

    I wasn’t nearly as sick last night…didn’t wake up nauseas once! This is truly amazing!

    Like

  5. So your move is over and successful? I was worried something wrong-big-bad would happen.
    I don’t know anyone who isn’t tired after a move, so why the self critism for being tired?

    Like

  6. Hi Gianna!

    You’ve pulled off a major life event – moving house – without incident. I’m sure it’s not your thing, but you do deserve a few days in bed!

    I want to echo Sara’s sentiments. Every withdrawal story is valuable, but your story is unique since you have documented each step of the journey – every obstacle and every victory – so meticulously. You have created an invaluable resource for others.

    Like

  7. Sara,
    I wish I could better explain what is happening. The energy work actually works on my bodies chemistry and makes the drugs react differently than in any other withdrawal protocol..it’s actually very scientific but I don’t hold on to the details well even though she explains everything….

    but yes it is counter to everything I’ve learned.

    Like

  8. One thing that has been really fascinating about the new doctor is that she seems to accelerate withdrawal when things get tough (while of course still keeping the dose cuts very small and evenly spaced out); I find this very intriguing but also somehow rational and sensible. I just want to thank you again for sharing your story in such specificity as you go along. I can’t tell you how unique this is among withdrawal stories that usually gloss over some significant treatment aspects. For those of us trying to make sense of what really is going on it does help even though of course it’s all still a big mystery too! Thanks again and good luck!

    Like

  9. yes, K,
    the fact that I’m toxic suggests I need to speed things up, exactly!

    Also my doc thinks the Klonopin might be causing a lot of my symptoms as well and I haven’t even started that withdrawal…

    I believe I will be cutting one or both drugs tonight…my doc is emailing me once she does the energy work and muscle testing to determine the accurate amount…

    Congrats on being Lamictal FREE!!!

    Like

  10. I am so glad I had an easier time with Lamictal withdrawal than you! I am 2 days free of it! I am really tired, but mood wise I feel terrific. Just a thought, I don’t know you, obviously, and I do know that you are super sensitive to meds, but have you considered that you are going too slow with them? I decreased at a rate of 25 mg ever two weeks, and for the first three days felt like crap, but then it went away. It’s been two months, and I considered going to 12.5 but I traded in a few days of sleepy/moody instead, to get it out of my body sooner. We are all different chemistry though, and I also only was on Lamictal. Anyway, whatever you choose will be right for you and I wanted to tell you, like every body else does, because its true, that you are an inspiration and it’s been so good reading your website while going through the withdrawal.

    GOOD LUCK! Also, if the ginger isn’t working try peppermint tea. That works for me.

    Like

  11. Stephany!
    thanks….you wrote that just as I was responding to Susan and Tamara…

    yes..you’ve got it right…

    I have so much to be grateful for.

    Like

  12. thanks Tamara and Susan,
    I just had a wonderful conversation with my doc. She is such a lovely person and seems to completely understand what my body is up to. Looks like I will be resuming withdrawal and if it’s anything like the past I start feeling better again rather quickly once I hit this toxicity wall.

    My body is healing too fast for my own good basically and we have to keep up with how fast to adjust supplements and withdrawals.

    in any case…I feel better knowing we have a plan and as I said above it’s now early evening and I feel better as I’ve not taken drugs for almost 24 hours and tonight I will take less…so perhaps I won’t be toxic this evening and tomorrow….

    I want to start unpacking soo bad. I’m really very excited about starting my life here!!

    Like

  13. I know you are feeling horrible, but when I read “55mg of Lamictal and 3mg of Klonopin” I think it’s amazing after so many years and so many drugs, that is all you are writing!

    Can you imagine you’re so close to being finished!? Hang in there, it’s toxins leaving your body, which isn’t easy!

    I hope the nausea/sick part lets up soon so you can enjoy your new home, but in the meantime, remember how far you’ve come on the taper.

    Be well,
    Stephany

    Like

  14. I am very sorry that you are so miserable right now. Be proud of all that you have accomplished. You have been doing wonderful things.

    Sending you warm wishes that you will be enjoying your new house and surroundings very, very soon.

    Like

Comments are closed.

Blog at WordPress.com.

Up ↑

%d bloggers like this: